# SDR SWAA2024071613054

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 30,240 hours, 14,626 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT EXTEND BEYOND FLAPS 5 WHILE ON APPROACH ; FLAP HANDLE IN THE FLAPS 30 POSITION<[01] REF LOG 2595068 FLAP OVER SPEED - PERFORMED FSEU BITE PER FIM 27-51 TASK 801; NO EXISTING FAULTS FOUND; NO LAST LEG FAULT HISTORY. PERFORMED FLAP TRANSMISSION TORQUE TRIP IND CHK PER AMM 27-51-00-820-802 & NO INDS POPPED. PERFORMED FLAP ASSYM SKEW BITE PER AMM 27-51-00-740-802; NO FAULTS FOUND. PERFORMED FLAP SYS OPS TEST & OPS TEST GOOD PER AMM 27-51-00-710-801
